# SDR SWAA2023072180252

- Difficulty date: July 18, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,467 hours, 12,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK FOUND SEVERAL EMERGENCY LIGHTS INOP.<[01] PERFORMED EMERGENCY BATTERIES CHARGE REF AMM TASK 33-51-06-610-802 AND FIM TASK 33-50 TASK 801; FROM 16:30 TO 19:35 (180 MINS); NO HELP. REMOVE AND REPLACED BATTERY PACKS M1673; 1695; 1676; M1675; M1671 AND M1672 PER AMM 33-51-06-960-805. TEST NORMAL.
